# SDR SWAA2018011619043

- Difficulty date: January 9, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 50,356 hours, 29,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR GLOW STRIP WORN AT ROW 24.    R & R THE GLOWSTRIP IAW DWG.
